# SDR YENA2025052700543

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 69,384 hours, 24,757 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851MC
- Part serial: 350034
- Condition: Failed
- Location: Zone 100
- Part time: 23,764 hours, 7,514 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1533, JFK - CTG.(AIRCRAFT DIVERTED TO FLL) 'STBY AIRSPEED INOP. (VERBAL REPORT THAT IT OCCURRED AT 80 KTS ON TAKE-OFF ROLL FROM JFK AND INOP UNTIL LANDING FLL -DIVERSION); PERFORMED INSPECTION OF 9DA3 PNEUMATIC LINES TO PCH3, AND FLUSHING/DRAINING. FOUND LINES GOOD. 9DA3 OBSTRUCTED. REMREP PDA3 IAW MM 34-22-25, 34-11-15.'
